MathSciNet Relay Station
MathSciNet bibliographic data
MR1426695 17B37
Zou, Yi Ming Deformation of the universal enveloping algebra of $\Gamma(\sigma_1,\sigma_2,\sigma_3)$. Canad. Math. Bull. 39 (1996), no. 4, 499–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement